advertisement
Question
Posted by: oct | 2004/10/12

erratic heartrate

20 years old, female, with PCOS (on Minerva) and chronic fatigue and recurrent glandular feverand quite frequent sinusitus but otherwise in good health, active aerobic exercise 2-3 times a week. Recently, at unexpected times (never during or right after exercise!) heartrate seems to go faster then slower (can feel the changing rate in my pulse) for a short while accompanied by tight feeling in chest and followed by feeling slightly dizzy and suddenly very tired. What is this? (General tiredness seems to be increasing but this does occur before glandular fever recurs so it doesn't worry me yet.)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Oct, it is difficult to say what the problem is without being able to examine you, but it might be due to a heart problem, low blood sugar, thyroid problems, low blood pressure, adrenal gland problems etc. Next time it happens you should have your blood pressure and blood sugar taken to make sure it¡¦s OK (most pharmacies will do it for a nominal fee). The best would be to see your doctor and have him find out what the problem is ¡V he can have a heart monitor fitted that will take and ECG for a 24-hour period while you go on with your normal daily activities. This should give you the answers you¡¦re looking for. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement